# SDR DL76S061057

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 59,533 hours, 28,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32522
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, TWO NICKS WERE NOTED IN THE FUSELAGE SKIN AT FS 654 +4-+9 BETWEEN STR 35L AND 36L.  THE RESULTING BLENDS EXCEEDED THE SRM ALLOWABLE DAMAGE REQUIREMENTS.  ERA 459156-14 WAS ISSUED TO REPAIR THE DAMAGE.
